# SDR DALA2022060103844

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION CROSS BEAM AUXILIARY LOCATED -YB1 AND -YC1 FR73 PLUS 5 INCHE S IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED CROSS BEAM AUXILIARY LOCATED BTW -YB1 AND -YC1 FR 73 IN PASSENGER CABIN AS PER SRM A330 51-42-11. (2258386)
